# SDR AALA201808279043

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 72,501 hours, 9,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW TC 2735, SEVERAL EMERGENGY LIGHTS WERE INOPERATIVE IN THE MAIN DECK.  CHECKED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06.
